# SDR 98ZZZX1635

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6656N
- Make and model: Beech C-99
- Aircraft serial: U213
- System (JASC): 2730 · Elevator Control System
- Part: Support
- Part number: 1156100181
- Condition: Cracked
- Location: Elev Torq Tube
- Part time: 702 hours
- Component: 115610010325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TORQUE TUBE SUPPORT IS INSPECTED EACH 1,000 HOUR RECURRING PER SB 2145, DATED APRIL, 1986.  AIRCRAFT HISTORY INDICATES NUMEROUS REPLACEMENTS DUE TO CRACKS OF SUPPORT ASSY, P/N 115610181 OR TORQUE TUBE, P/N 115610010325.
